Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 21, 2022, 4:19 AM CDT for Barry County, McDonald County, Newton County, Missouri. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2022, 4:19 AM CDT (09:19 UTC)
- Expired
- Apr 21, 2022, 10:07 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, McDonald County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 6:27 AM CDT | FLASH FLOOD | Stella, MO | MODOT REPORTS PORTION OF ROUTE D ACROSS THE NEWTON AND MCDONALD COUNTY LINE IS CLOSED DUE TO FLASH FLOODING. |
| Apr 21, 6:29 AM CDT | FLASH FLOOD | Goodman, MO | REPORT OF WATER OVER A FEW ROADWAYS IN TOWN, WITH WATER COMING INTO ONE HOME. |
| Apr 21, 6:33 AM CDT | FLASH FLOOD | 4 S Neosho, MO | MODOT REPORTS PORTION OF ROUTE D IN NEOSHO IS CLOSED DUE TO FLASH FLOODING. |
| Apr 21, 7:30 AM CDT | FLASH FLOOD | 5 E Goodman, MO | REPORT VIA SOCIAL MEDIA OF MEASURED RAINFALL AMOUNT OVERNIGHT OF 4.35 INCHES IN MCNATT, MISSOURI (MCDONALD COUNTY). |
| Apr 21, 7:47 AM CDT | FLOOD | Stella, MO | HIGHWAY A IN STELLA IS CLOSED DUE TO FLOODING OVER THE ROADWAY. |
| Apr 21, 8:07 AM CDT | FLOOD | 5 Ese Goodman, MO | HIGHWAY CC NEAR ELKHORN BRANCH HAS WATER OVER THE ROADWAY. |
| Apr 21, 9:32 AM CDT | FLOOD | 4 Wsw Ridgley, MO | HIGHWAY U IS CLOSED AT THE MIKES CREEK LOW WATER CROSSING DUE TO FLOODING OVER THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 128 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 625 m²/s²
- 0-3 km storm-relative helicity
- 600 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
685
WGUS53 KSGF 210919
FFWSGF
MOC009-119-145-211515-
/O.NEW.KSGF.FF.W.0009.220421T0919Z-220421T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
419 AM CDT Thu Apr 21 2022
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Western Barry County in southwestern Missouri...
Northern McDonald County in southwestern Missouri...
Southern Newton County in southwestern Missouri...
* Until 1015 AM CDT.
* At 419 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen over portions of the warned area already. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Neosho, Cassville, Seneca, Anderson, Goodman, Purdy, Seligman,
Roaring River State Park and Exeter.
This includes the following low water crossings...
Elkhorn Creek at Highway CC, North Indian Creek at Orchid Drive,
Shoal Creek at Farm Road 2110, Hickory Creek at Coler RD and
Buffalo Creek at Klondike Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3690 9462 3686 9410 3684 9391 3681 9385
3650 9375 3650 9408 3658 9409 3664 9426
3667 9462
FLASH FLOOD...RADAR INDICATED
$$
Lindenberg3 follow-up statements
816
WGUS73 KSGF 211138
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
638 AM CDT Thu Apr 21 2022
MOC009-119-145-211515-
/O.CON.KSGF.FF.W.0009.000000T0000Z-220421T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-McDonald MO-Newton MO-
638 AM CDT Thu Apr 21 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT THIS
MORNING FOR WESTERN BARRY, NORTHERN MCDONALD AND SOUTHERN NEWTON
COUNTIES...
At 638 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 5 inches of rain have
fallen. Flash flooding is ongoing. Flooded roads have already been
reported by the Missouri Highway department.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Neosho, Cassville, Seneca, Anderson, Goodman, Purdy, Seligman,
Roaring River State Park and Exeter.
This includes the following low water crossings...
Elkhorn Creek at Highway CC, North Indian Creek at Orchid Drive,
Shoal Creek at Farm Road 2110, Hickory Creek at Coler RD and
Buffalo Creek at Klondike Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3690 9462 3686 9410 3684 9391 3681 9385
3650 9375 3650 9408 3658 9409 3664 9426
3667 9462
FLASH FLOOD...RADAR INDICATED
$$
Lindenberg113
WGUS73 KSGF 211240
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
740 AM CDT Thu Apr 21 2022
MOC009-119-145-211515-
/O.CON.KSGF.FF.W.0009.000000T0000Z-220421T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-McDonald MO-Newton MO-
740 AM CDT Thu Apr 21 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT THIS
MORNING FOR WESTERN BARRY, NORTHERN MCDONALD AND SOUTHERN NEWTON
COUNTIES...
At 740 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms produced heavy rain across the warned area. As much as
7 inches of rain may have fallen near Goodman with automated gauge
reports between 3 and 4 inches in the Goodman area. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Neosho, Cassville, Seneca, Anderson, Goodman, Purdy, Seligman and
Exeter.
This includes the following low water crossings...
Elkhorn Creek at Highway CC, North Indian Creek at Orchid Drive,
Shoal Creek at Farm Road 2110, Hickory Creek at Coler RD and
Buffalo Creek at Klondike Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3690 9462 3686 9410 3684 9391 3681 9385
3650 9375 3650 9408 3658 9409 3664 9426
3667 9462
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
GH552
WGUS73 KSGF 211507
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1007 AM CDT Thu Apr 21 2022
MOC009-119-145-211517-
/O.CAN.KSGF.FF.W.0009.000000T0000Z-220421T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-McDonald MO-Newton MO-
1007 AM CDT Thu Apr 21 2022
...FLASH FLOOD WARNING FOR WESTERN BARRY, NORTHERN MCDONALD AND
SOUTHERN NEWTON COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
LAT...LON 3690 9462 3686 9410 3684 9391 3681 9385
3650 9375 3650 9408 3658 9409 3664 9426
3667 9462
$$
GHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 2:32 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 21, 2:32 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Springfield MO 232 AM CDT Thu Apr 21 2022 Key Messages: 1. Thunderstorm and strong/severe risk today. 2. Warmer temperatures today into Saturday. 3. Windy conditions on Friday. 4. Excessive rainfall risk Saturday into Sunday along a slow moving cold front. .SHORT TERM...(Today and tonight) Issued at 232 AM CDT Thu Apr 21 2022 A frontal boundary was bisecting the area over southern Missouri and has been the focus for shower and thunderstorm development during the late evening into the overnight hours. Dew points were in the mid to upper 50s south of the front with about 1500-2000 j/kg of elevated CAPE. Had some large hail earlier and starting to see additional scattered convection developing over northeast OK into southwest MO. Southern MO will be the focus area for additional convection during the remainder of the overnight into early Thursday morning. Should gradually see the front lift during the day with the coverage of convection diminishing over the area. There is still a risk of some hail with the stronger storms that can develop with the front in the area and elevated instability. Highs will be tricky today with the cloud cover and front beginning to lift northward. Have toned down from the NBM initialization and gone with more of a CONSSHORT/CONSALl blend for highs today which is in the low to mid 70s. By early evening the front will have lifted into the northern portion of the CWA and the main convection will shift to north of the area as a low level jet develops over the area. Some convection will be possible in our northern CWA near the front, but the higher pops and main severe chances will be north and west of the area. Higher dewpoints will lift north into the area and lows tonight will be mild in the low to mid 60s. .LONG TERM...(Friday through Wednesday) Issued at 232 AM CDT Thu Apr 21 2022 On Friday, the upper level ridge will be over the area and will see the surface pressure gradient tighten up over the plains and western CWA as low pressure over the eastern Rockies and high plains begins to strengthen. We could see some wind gusts of 35 to 40 mph over the western CWA during the day. We should remain in the warm sector during on Friday with the warm front well north of the area. Highs are expected to reach the low 80s over most of the area. Main convection will remain west of the area. The dry line will move into the central plains on Friday night, but again the convection should remain west of the area. Lows will again be mild with readings in the low to mid 60s. Convection could start moving into the area later in the day on Saturday well out ahead of the dryline and cold front. This feature will be slow to move through the area through early Monday with a chance of training convection given the upper level flow aligning with the cold front. This is setting up for an excessive rainfall event from late Saturday into Monday morning. A cooler and drier air mass will push in behind the convection on Monday with highs returning back to the 60s into the middle of next week. Generally dry conditions are expected after this weekends system moves through. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1156 PM CDT Wed Apr 20 2022 A rather tricky forecast for this set of TAFS. Convection was occuring over far southern Missouri out ahead of a warm front that was situated over northeast Oklahoma. To the north of this front widespread IFR conditions were found, especially over Kansas and into portions of Missouri. Through the overnight hours, IFR conditions will be likely at the TAF sites at times, with much of the showers/storms mainly to the south of the terminals. These conditions will prevail into Thursday, before flight conditions improve for a while. however, more showers and storms will be possible as the warm front lifts through the area. Cannot rule out MVFR ceilings once again after 03Z. Confidence with the details of this forecast is low at this time. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...Raberding
Hazardous weather outlook, Apr 21, 2:57 AM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 257 AM CDT Thu Apr 21 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220800- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 257 AM CDT Thu Apr 21 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Limited lightning risk. DISCUSSION... Scattered thunderstorms will be possible near a frontal boundary which will be bisecting the area today. Some of the stronger storms may produce hail to the size of quarters and wind gusts up to 60 mph. The main coverage of storms through this morning will be over southern Missouri and southeast Kansas. This will shift into central Missouri by tonight as the front lifts north. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty winds up to 40 mph will also be possible Friday and Saturday over southeast Kansas and western Missouri. A cold front will move into the area this weekend into early next week and will bring additional showers and storms to the area along with the increasing potential for heavy rainfall and flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Special weather statement, Apr 20, 10:44 PM CDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
1044 PM CDT Wed Apr 20 2022
MOZ093-101-102-210415-
Barry MO-Newton MO-McDonald MO-
1044 PM CDT Wed Apr 20 2022
...A strong thunderstorm will impact portions of southeastern Newton,
northeastern McDonald and southwestern Barry Counties through 1115 PM
CDT...
At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Wheaton, or 12 miles northeast of Pineville,
moving east at 30 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Neosho... Roaring River State Park...
Big Sugar Creek State Park... Cassville...
Anderson... Goodman...
Seligman... Exeter...
Wheaton... Butterfield...
Washburn... Stella...
Wayne... Powell...
Rocky Comfort... Ridgley...
This includes Interstate 49 between mile markers 5 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3665 9451 3682 9437 3675 9371 3650 9381
3650 9406
TIME...MOT...LOC 0343Z 290DEG 26KT 3671 9421
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
MLLocal storm report, Apr 20, 11:12 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT WED APR 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL 3 SSW ROCKY COMFORT 36.71N 94.11W
04/20/2022 E0.88 INCH MCDONALD MO PUBLIC
TIME AND LOCATION ESTIMATED FROM RADAR.
&&
TITUSLocal storm report, Apr 20, 11:50 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT WED APR 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL WASHBURN 36.59N 93.97W
04/20/2022 U1.00 INCH BARRY MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
TITUSLocal storm report, Apr 20, 11:52 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT WED APR 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM HAIL 4 W WAYNE 36.64N 94.03W
04/20/2022 E1.75 INCH BARRY MO PUBLIC
SOCIAL MEDIA REPORT OF GOLF BALL SIZE HAIL
ABOUT 8 MILES SSE OF ROCKY COMFORT. TIME
ESTIMATED FROM RADAR.
&&
TITUSSpecial weather statement, Apr 21, 12:23 AM CDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Springfield MO
1223 AM CDT Thu Apr 21 2022
MOZ102-103-210600-
Barry MO-Stone MO-
1223 AM CDT Thu Apr 21 2022
...A strong thunderstorm will impact portions of southwestern Stone
and southern Barry Counties through 100 AM CDT...
At 1222 AM CDT, Doppler radar was tracking a strong thunderstorm over
Washburn, or 7 miles southwest of Cassville, moving southeast at 35
mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Roaring River State Park... Table Rock Lake...
Cassville... Shell Knob...
Seligman... Exeter...
Washburn... Golden...
Emerald Beach... Eagle Rock...
Chain-O-Lakes... Arrow Point...
Wayne...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3650 9396 3654 9404 3668 9396 3658 9347
3650 9351
TIME...MOT...LOC 0522Z 295DEG 32KT 3657 9392
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
MLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 10:44 PM CDT | Special Weather Statement | SGF | Barry, McDonald | 31 min |
| Apr 20, 10:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 52 min |
| Apr 20, 11:42 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 33 min |
| Apr 21, 12:23 AM CDT | Special Weather Statement | SGF | Barry | 37 min |
| Apr 21, 12:32 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 28 min |
| Apr 21, 4:52 AM CDT | Dense Fog Advisory | SGF | Barton, Benton, Camden, Cedar, Christian, Dade and 18 more | 5 hr |
| Apr 21, 7:33 AM CDT | Areal Flood Advisory | SGF | Barry, Jasper, Lawrence, Newton | 6 hr |
| Apr 21, 8:02 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 7 hr |
| Apr 21, 9:13 AM CDT | Areal Flood Warning | SGF | McDonald | 12 hr |
| Apr 21, 9:31 AM CDT | Areal Flood Warning | SGF | Barry | 12 hr |
| Apr 21, 10:07 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 9 hr |
| Apr 21, 12:31 PM CDT | Special Weather Statement | SGF | Barton | 44 min |
| Apr 21, 12:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 51 min |
| Apr 21, 1:18 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 57 min |
| Apr 21, 2:05 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 40 min |
| Apr 21, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 52 min |
| Apr 21, 2:12 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 48 min |
| Apr 21, 2:39 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| Apr 21, 2:48 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 42 min |
| Apr 21, 3:12 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 48 min |
| Apr 21, 3:30 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 45 min |
| Apr 21, 3:54 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 51 min |
| Apr 21, 3:59 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 46 min |
| Apr 21, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 46 min |
| Apr 21, 4:21 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 39 min |
| Apr 21, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 39 min |
| Apr 21, 4:53 PM CDT | Tornado Warning | SGF | Dallas, Greene, Polk | 37 min |
| Apr 21, 5:25 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 50 min |
| Apr 21, 5:26 PM CDT | Special Weather Statement | SGF | Polk | 34 min |
| Apr 21, 5:36 PM CDT | Tornado Warning | SGF | Dallas, Laclede, Polk, Webster | 24 min |
| Apr 21, 5:58 PM CDT | Tornado Warning | SGF | Dallas, Laclede, Webster, Wright | 47 min |
| Apr 21, 6:00 PM CDT | Special Weather Statement | SGF | Dallas | 30 min |
| Apr 21, 6:17 PM CDT | Flash Flood Warning | SGF | Cedar, Dallas, Polk, Vernon | 6 hr |
| Apr 21, 6:39 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 44 min |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.